| Model Number |
SCM-600 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "bilateral capsular contracture" baker grade iii/iv.Device explanted.Left side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture baker grade iii/iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii/iv.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, crease flat and white particle in the shell.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.Additional, changed, and/or corrected data: d9, h3, h6.